# SDR CA190329033

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 9,635 hours
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: 9599110109
- Condition: Misinstalled
- Location: Lt Windshield
- Part time: 2,104 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION, PC12-EO-586-PT1 WINDSHIELD HEAT WIRING AND SPLICE CRIMP INSPECTION IT WAS NOTED THAT THE LEFT HAND PILOT WINDSHIELD WIRES WERE CRIMPED IMPROPERLY. THIS IS WHAT THIS INSPECTION WAS DESIGNED TO LOOK FOR AFTER FINDING SOME WINDSHIELDS WERE INSTALLED IMPROPERLY. THE TWO SEPARATE SPLICE CRIMPS WERE FOUND TO HAVE BEEN CRIMPED BACKWARDS.
